Weight gain in the first 2 weeks :(

Discussion in 'My Experience with Duromine' started by Michelle Eddy, Aug 24, 2014.

  1. Michelle Eddy

    Michelle Eddy New Member
    Registered

    Joined:
    Aug 5, 2014
    Messages:
    2
    Likes Received:
    2
    Hi All,
    So ive been on duromine now for just over 2 weeks and today i had my follow up appointment with the dr. I discussed with him the side-effects i was having (mainly dry mouth and very little sleep) and then he put me on the scales... I burst into tears... In just over 2 weeks i have PUT ON 5KGS!!!!!! I have changed everything about my lifestyle from more frequent exercise (low impact) healthy eating, smaller portions and drinking water. The dr wants me to continue for the remainder of the month to see how things go over the next 2 weeks... I am really starting to lose hope... This was my last attempt at losing weight as i have tried everything else under the sun to lose weight. Unfortunately i do not qualify for the gastric sleeve/banding surgery but according to my dr i need to lose 60kgs to get to my healthy weight range.. Does anyone have any ideas as to what else i can try?? I'm at my wits end... :(
     
  2. tarme

    tarme Active Member
    Registered

    Joined:
    Jul 29, 2014
    Messages:
    44
    Likes Received:
    105
    You poor darling.....how disappointing for you. My heart was very sad for you. I know when I put on weight I get depressed. Another week is a new week. You must beat this challenge and have no more weight gain. Don't let it beat you.
    Don't give up please.
    Hopefully your doctor has answers. I don't sorry. I've just don't small portions in meals. I don't drink water and I should. I only exercise once a fortnight playing tennis. My weight loss is small portions so far. Good luck and I hope you get answers soon xx
     
    Melmo likes this.
  3. durodani93

    durodani93 Member
    Registered

    Joined:
    Aug 22, 2014
    Messages:
    22
    Likes Received:
    42
    You poor thing I am so sorry for you :( I know the disappointment and sadness you feel gaining when you expect to lose - it's crushing. But I agree, you can't let this beat you! It's just another set back on your journey, but that doesn't mean the finish line has changed. You can do it & it sounds like you are doing everything right so WELL DONE!
    I'm only on my 5th day and yet to weigh myself (too scared), but I feel like we here on this forum all feel your pain and are in the same boat! No one is struggling alone even if it feels that way. Don't give up hope, and keep up your good healthy lifestyle :)
     
    Melmo, tarme and KaylaLouise like this.
  4. itsclairemaree

    itsclairemaree New Member
    Registered

    Joined:
    Aug 25, 2014
    Messages:
    1
    Likes Received:
    5
    Hi Michelle,
    im so sorry to hear about your experience. I am just wondering if perhaps your hormones have played a role? I put on 2kg every month before i get my period, what happens for you? Dont loose hope keep doing all the right things and you will get there!
     
  5. Leigh'sgottalottolose

    Leigh'sgottalottolose Well-Known Member
    Registered

    Joined:
    Jul 3, 2014
    Messages:
    71
    Likes Received:
    406
    Hi Michelle , how are things going for you ?? Has your doctor advised you on the food choices you make ?or the kind of exercise you doing , and for how long ?Sometimes we think we have done so many drastic changes in our life that we forget we might be doing things that work against us instead of for us , like your exercise, maybe you could do 30 min plus , and get your heart rate up ,and even though you having smaller portions, are you eating too many fats, good fats that is, and maybe cut down on your carb intake just for a few days ,to confuse your body ..have you had your thyroid checked ? are you not maybe pregnant ?? lol just saying ... The body does crazy stuff.. keep going , and please go look at my blog I have a few sites there that explain body types and foods and exercise for those body types, it will help you to find what works for your body as best you can ... It will take some time for your body to adjust ,even though you a few steps behind now does not mean you will not move forward again , we here for you negative or positive, let us know how you doing ok ? hope your week is not to bad... :)
     
    durodani93 and christine V like this.
  6. Sue D

    Sue D New Member
    Registered

    Joined:
    Sep 22, 2014
    Messages:
    1
    Likes Received:
    0
    I also have gained weight while doing a Drs weight loss program over the last 12 mths started at 88kg now 94 kg had Thyroids checked and there on boarder line so no need for medication as yet .Started Duramine 30mg a mth ago lost 2kg then gained it back disappointing but I've lost in centimetres .No side affects on 30mg so now going to start 40 mg and see how this works .I don't eat much because of my other medication for Narcolepsi and Duramine doesn't affect my sleeping as with Narcolepsi you can fall asleep anywhere at any time . So here's hoping 40mg will help this mth if not I don't know what else to do as the weight keeps creating on for no reason I or the Dr can find .
     
Loading...